Interpretation of the deformation space of a determinantal Barlow surface via smoothings

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 214
  • Download : 0
In this present paper, we provide an interpretation of the deformation space of a determinantal Barlow surface via smoothings.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2002-01
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.130, no.4, pp.963 - 969

ISSN
0002-9939
DOI
10.1090/S0002-9939-01-06267-0
URI
http://hdl.handle.net/10203/86050
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0